A. Beurling and P. Malliavin, On fourier transforms of measures with compact support, Acta Mathematica, vol.107, issue.3-4, pp.291-309, 1962.
DOI : 10.1007/BF02545792

C. Castro, Exact controllability of the 1-d wave equation from a moving interior point, preprint

C. Castro and E. Zuazua, Unique Continuation and Control for the Heat Equation from an Oscillating Lower Dimensional Manifold, SIAM Journal on Control and Optimization, vol.43, issue.4, pp.1400-1434, 2005.
DOI : 10.1137/S0363012903430317

C. Castro and E. Zuazua, Unique Continuation and Control for the Heat Equation from an Oscillating Lower Dimensional Manifold, SIAM Journal on Control and Optimization, vol.43, issue.4
DOI : 10.1137/S0363012903430317

T. Cazenave and A. Haraux, An introduction to semilinear evolution equations, Oxford Lecture Series in Mathematics and its Applications, 1998.

H. O. Fattorini and D. L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension, Archive for Rational Mechanics and Analysis, vol.43, issue.4, pp.272-292, 1971.
DOI : 10.1007/BF00250466

O. Glass, A complex-analytic approach to the problem of uniform controllability of a transport equation in the vanishing viscosity limit, Journal of Functional Analysis, vol.258, issue.3, pp.852-868, 2010.
DOI : 10.1016/j.jfa.2009.06.035

URL : https://hal.archives-ouvertes.fr/hal-00660789

G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Bulletin of the American Mathematical Society, vol.35, issue.6, 2008.
DOI : 10.1090/S0002-9904-1929-04793-1

A. Khapalov, Controllability of the wave equation with moving point control, Applied Mathematics & Optimization, vol.6, issue.1, pp.155-175, 1995.
DOI : 10.1007/BF01182786

A. Khapalov, Mobile Point Controls Versus Locally Distributed Ones for the Controllability of the Semilinear Parabolic Equation, SIAM Journal on Control and Optimization, vol.40, issue.1, pp.231-252, 2001.
DOI : 10.1137/S0363012999358038

P. Koosis, I. , I. , and C. Stud, The Logarithmic Integral, Adv. Math. Adv. Math, vol.12, issue.21, 1988.

I. Lasiecka and R. Triggiani, Exact null controllability of structurally damped and thermo-elastic parabolic models

G. Lebeau and E. Zuazua, Null-Controllability of a System of Linear Thermoelasticity, Archive for Rational Mechanics and Analysis, vol.141, issue.4, pp.297-329, 1998.
DOI : 10.1007/s002050050078

G. Leugering, Optimal controllability in viscoelasticity of rate type, Mathematical Methods in the Applied Sciences, vol.2, issue.3, pp.368-386, 1986.
DOI : 10.1002/mma.1670080125

G. Leugering and E. J. Schmidt, Boundary control of a vibrating plate with internal damping, Mathematical Methods in the Applied Sciences, vol.17, issue.5, pp.573-586, 1989.
DOI : 10.1002/mma.1670110502

B. Ya and . Levin, Lectures on Entire Functions, Translations of Mathematical Monographs, 1996.

J. Lions, 1. Pointwise Control for Distributed Systems, Control and estimation in distributed parameter systems, 1992.
DOI : 10.1137/1.9781611970982.ch1

URL : https://hal.archives-ouvertes.fr/hal-01306853

W. A. Luxemburg and J. Korevaar, Entire functions and Müntz-Szász type approximation, Transactions of the American Mathematical Society, vol.157, pp.23-37, 1971.

S. Micu, On the Controllability of the Linearized Benjamin--Bona--Mahony Equation, SIAM Journal on Control and Optimization, vol.39, issue.6, pp.1677-1696, 2001.
DOI : 10.1137/S0363012999362499

A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol.44, 1983.
DOI : 10.1007/978-1-4612-5561-1

M. Pellicer and J. , Analysis of a viscoelastic spring???mass model, Journal of Mathematical Analysis and Applications, vol.294, issue.2, pp.687-698, 2004.
DOI : 10.1016/j.jmaa.2004.03.008

L. Rosier and P. Rouchon, On the controllability of a wave equation with structural damping, Int. J. Tomogr. Stat, vol.5, issue.W07, pp.79-84, 2007.

L. Rosier and B. Zhang, Control and stabilization of the Korteweg-de Vries equation: recent progresses, Journal of Systems Science and Complexity, vol.26, issue.3, pp.647-682, 2009.
DOI : 10.1007/s11424-009-9194-2

URL : https://hal.archives-ouvertes.fr/hal-00600652

L. Rosier and B. Zhang, Unique continuation property and control for the Benjamin-Bona-Mahony equation
URL : https://hal.archives-ouvertes.fr/hal-00669334

D. L. Russell, Mathematical models for the elastic beam and their control-theoretic implications, Semigroup Theory and Applications, 1985.

R. M. Young, An Introduction to Nonharmonic Fourier Series, 1980.

X. Zhang, Exact Internal Controllability of Maxwell's Equations, Applied Mathematics and Optimization, vol.41, issue.2, pp.155-170, 2000.
DOI : 10.1007/s002459911009

C. Automatique, M. Systèmes, and . Paristech, 60 boulevard Saint-Michel, 75272 Paris Cedex, France E-mail address: philippe.martin@mines-paristech.fr Institut Elie Cartan, UMR 7502 UHP/CNRS/INRIA, B.P. 70239, 54506 Vandoeuvre-l` es-Nancy Cedex, France E-mail address: rosier@iecn.u-nancy Centre Automatique et Systèmes